A microlocal version of Cartan-Grauert's theorem

Tom 70 / 1998

I. Maresin, A. Sergeev Annales Polonici Mathematici 70 (1998), 157-162 DOI: 10.4064/ap-70-1-157-162

Streszczenie

Tuboids are tube-like domains which have a totally real edge and look asymptotically near the edge as a local tube over a convex cone. For such domains we state an analogue of Cartan's theorem on the holomorphic convexity of totally real domains in $ℝ^n ⊂ ℂ^n$.

Autorzy

  • I. Maresin
  • A. Sergeev

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek